# SDR DALA12008883126

- Difficulty date: September 15, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SEAT TRACK BETWEEN FR18 TO FR20 Y-1292 UPPER FLANGE AND SEAT TRACK CROWN HAS CORROSION.  R & R FLOORBEAM AT FR12 TO FR24 -Y1292 IAW SRM 51-42-11.  BLENDED AREA AT FR20 L=.280" W=.084" D=.070".  FOUND TO BE OUT OF LIMITS IAW TRM 53-00-15.
